Skip to main content
Article
Approximation Solutions for Local Fractional Schrödinger Equation in the One-Dimensional Cantorian System
Advances in Mathematical Physics (2013)
  • Xiao-Jun Yang
  • Yang Zhao, Yang Zhao
  • De-Fu Cheng, De-Fu Cheng
Abstract

The local fractional Schr¨odinger equations in the one-dimensional Cantorian systemare investigated.The approximations solutions are obtained by using the local fractional series expansion method. The obtained solutions show that the present method is an efficient and simple tool for solving the linear partial differentiable equations within the local fractional derivative.

Publication Date
August 12, 2013
Citation Information
Y. Zhao, D. F. Cheng, X. -J. Yang, Approximation Solutions for Local Fractional Schrödinger Equation in the One-Dimensional Cantorian System, Advances in Mathematical Physics, vol.2013, Article ID 291386, 5 pages, 2013.